# SDR AALA20120807004

- Difficulty date: August 5, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 44,317 hours, 21,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTS AT SEAT 7D INOPERATIVE.  REPLACED LAMP FOR ESCAPE PATH LIGHT AT SEAT 7D.  OPS CHECK NORMAL.
